# SDR SWIA202157445

- Difficulty date: February 23, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FWD BAGGAGE BAY DOOR ON PLATE (BL0) APPROX. IN THE INTERCEPTION OF STRG 27 AND FS533.00   (C-CHECK RO 4/4/2021)    BLENDED CORROSION ON FWD BAGGAGE BAY DOOR PLATE (BL0) APPOX. IN THE INTERCEPTION OF STRG 27 AND FS.533 REF CRJ 700 SRM 51-21-06-001-001-A01 FOUND TO BE OUT OF LIMITS DUE TO NO DAMAGE ALLOWANCE IN THE AREA REF CRJ 700 SRM 53-32-58-001-001-A01 AND CRJ 700 SRM 53-32-58-101-001-A01. RECEIVED AND COMPLIED WITH ALL APPLICABLE STEPS OF REO 670-53-32-075 REV -- DATED 2021-03-09. SEE CONTINUATION FOR FURTHER DETAILS.
